# SDR 2A6R2022090264802

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135LC
- Make and model: Urocop EC135T2
- Aircraft serial: 0296
- Aircraft time: 7,838 hours, 27,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 7,838 hours, 27,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CRACK DAMAGE WAS DISCOVERED ON THE RH FRAME 5 AT THE SIDE WALL ATTACHMENT AT THE UPPER MOUNT LOCATION FOR THE AFT MEDICAL WALL AT APPROXIMATELY FUSELAGE STATION 4,709MM WATER LINE 2,375MM.  THE CRACK IS APPROXIMATELY 0.75” IN LENGTH.  THE CRACK WAS STOP DRILLED AND REINFORCING REPAIR DOUBLERS INSTALLED PER THE APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET AHI 135 53 048 19, ISSUE B DATED 20 NOV 2019
